# SDR 03FDEA01769

- Difficulty date: October 20, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 12,659 hours, 6,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR OF DENT AFT OF FR 26 AT STR 37-R.  COMPLIED WITH EA 6-5330-73212 FUSELAGE SKIN REPAIR OF DENT AFT OF FR 26 AT STR 37-R.
